# SDR AU990716

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: R, E
- Precautionary procedure: C

## Discrepancy

(AUS) LEFT ENGINE T2/P2 SENSOR SUPECT FAULTY.
